# SDR GUUA02060801

- Difficulty date: February 6, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 25,622 hours, 30,846 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9149, DURING FLIGHT DC LOAD METERS BOTH SPIKE 20 PERCENT EVERY 20 SECONDS.  REPLACED THE RT MLG ACTUATOR.
